MAUDE Adverse Event Report: ARTHREX, INC. BC SWIVELOCK, 3.9X17.9MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BC SWIVELOCK, 3.9X17.9MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BC SWIVELOCK, 3.9X17.9MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-2326bcc biocomposite swivelock eyelet fell off the inserter and could not be used.A second ar-2326bcc swivelock was opened and the anchor broke off inside the patient, all fragments were retrieved.An ar-1665bcsl-39 loop-n-tak was opened and the anchor also broke off inside the patient, all fragments were received.Surgeon completed case with a bigger swivelock anchor.This was discovered during a subscapular repair on (b)(6) 2022.

Brand Name
BC SWIVELOCK, 3.9X17.9MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14194273
Report Number1220246-2022-04795
Device Sequence Number5074143
Product Code MAI
UDI-Device Identifier00888867311282
UDI-Public00888867311282
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K203495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberBC SWIVELOCK, 3.9X17.9MM
Device Catalogue NumberAR-2326BCC
Device Lot Number13583205
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2022
Initial Report FDA Received Date04/25/2022
Date Device Manufactured06/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown